Alert archive / Ohio / Flash Flood Warnings in 2011
Flash Flood Warning 47, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Aug 19, 2011, 4:37 PM EDT for 4 counties in Ohio. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2011, 4:37 PM EDT (20:37 UTC)
- Expired
- Aug 19, 2011, 6:30 PM EDT
- In force
- 113 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 5:15 PM EDT | FLOOD | Dublin, OH | STREET FLOODING AND STANDING WATER IN YARDS REPORTED ON THE NORTH SIDE OF DUBLIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
364
WGUS51 KILN 192037
FFWILN
OHC041-049-097-159-192230-
/O.NEW.KILN.FF.W.0047.110819T2037Z-110819T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...
NORTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...
* UNTIL 630 PM EDT.
* AT 426 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED 2 TO 3 INCHES
OF RAIN HAVE ALREADY FALLEN.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
1 TO 2 INCHES POSSIBLE THROUGH 630 PM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. THIS INCLUDES
LOCATIONS DOWNSTREAM OF CREEKS IN WHICH THE HEAVIEST RAIN HAS
FALLEN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DUBLIN AND
PLAIN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
DO NOT ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR FLOODED CREEKS AND
STREAMS. THEY CAN EASILY BE SWEPT AWAY OR PULLED UNDER BY FAST MOVING
WATER.
&&
LAT...LON 4018 8310 4011 8307 4005 8321 4005 8326
4010 8328 4023 8329
$$2 follow-up statements
043
WGUS71 KILN 192117
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
517 PM EDT FRI AUG 19 2011
OHC041-049-097-159-192230-
/O.CON.KILN.FF.W.0047.000000T0000Z-110819T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH-
517 PM EDT FRI AUG 19 2011
...FLASH FLOOD WARNING CONTINUES FOR SOUTHEASTERN UNION...
NORTHEASTERN MADISON...NORTHWESTERN FRANKLIN AND SOUTHWESTERN
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 630 PM EDT...
AT 510 PM EDT...RADAR INDICATED THAT THUNDERSTORMS CONTINUE TO
AFFECT THE WARNING AREA. ALTHOUGH THE INTENSITY OF RAINFALL HAS
WEAKENED...ADDITIONAL RAINFALL AMOUNTS UP TO AN INCH ARE STILL
POSSIBLE THROUGH 630 PM EDT. GIVEN THE HEAVY RAIN THAT HAS ALREADY
FALLEN...THIS ADDITIONAL RAIN WILL CONTINUE TO CAUSE FLASH FLOODING
ISSUES...ESPECIALLY NEAR CREEKS AND STREAMS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DUBLIN AND
PLAIN CITY.
IN ADDITION...FLOODING IS EXPECTED TO OCCUR IN...AMITY...COLUMBUS
ZOO...SHAWNEE HILLS...US ROUTE 33 AT US ROUTE 42 AND WATKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
DO NOT ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR FLOODED CREEKS AND
STREAMS. THEY CAN EASILY BE SWEPT AWAY OR PULLED UNDER BY FAST MOVING
WATER.
&&
LAT...LON 4018 8310 4011 8307 4005 8321 4005 8326
4010 8328 4023 8329
$$313
WGUS71 KILN 192222
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT FRI AUG 19 2011
OHC041-049-097-159-192232-
/O.EXP.KILN.FF.W.0047.000000T0000Z-110819T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH-
622 PM EDT FRI AUG 19 2011
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN UNION...NORTHEASTERN
MADISON...NORTHWESTERN FRANKLIN AND SOUTHWESTERN DELAWARE COUNTIES IN
CENTRAL OHIO WILL EXPIRE AT 630 PM EDT...
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4018 8310 4011 8307 4005 8321 4005 8326
4010 8328 4023 8329
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:51 PM EDT, 46 minutes earlier.
Area forecast discussion, Aug 19, 3:51 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 351 PM EDT FRI AUG 19 2011 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL DISSIPATE ACROSS THE REGION THIS EVENING...ALLOWING WEAK HIGH PRESSURE TO BUILD INTO THE AREA. WEAK HIGH PRESSURE WILL THEN SLIDE OFF TO THE EAST ON SATURDAY. A DIGGING UPPER LEVEL TROUGH ACROSS THE GREAT LAKES SATURDAY NIGHT AND SUNDAY WILL SEND A COLD FRONT THROUGH THE REGION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... REMNANT WEAK FRONTAL BOUNDARY WAS LOCATED ACROSS THE NRN CWFA THIS AFTERNOON. MEANWHILE...A DECAYING MCS WAS PUSHING THROUGH KENTUCKY. MCS CLOUD SHIELD AND LIGHT PCPN ASSOCD WITH IT WILL SHIFT OFF TO THE SE THIS EVENING. CONVECTION ASSOCD WITH WEAK FRONTAL BOUNDARY SHOULD DISSIPATE AFTER SUNSET AS THE AIRMASS STABILIZES AND THE BOUNDARY WASHES OUT. THEREAFTER...A SHORTWAVE RIDGE IS FORECAST TO MOVE INTO THE AREA...AS WELL AS WEAK HIGH PRESSURE AT THE SURFACE. PARTLY CLOUDY TO MOSTLY CLOUDY SKIES THIS EVENING WILL GIVE WAY TO MOSTLY CLEAR SKIES OVERNIGHT. LOWS WILL RANGE FROM THE LOWER TO MID 60S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... WEAK HIGH PRESSURE AT THE SURFACE AND ALOFT WILL MOVE EAST OF THE AREA ON SATURDAY. AM EXPECTING A GOOD DEAL OF SUNSHINE BEFORE CLOUDS BEGIN TO INCREASE FROM THE WEST AHEAD OF NEXT WEATHER SYSTEM. MAJORITY OF MODELS KEEP THE FORECAST AREA DRY THROUGH THE AFTN HOURS AND HAVE PLAYED THE FORECAST THIS WAY. FOR SATURDAY NIGHT...DIGGING UPR LVL TROUGH ACRS THE GREAT LAKES WILL PUSH A COLD FRONT SE INTO THE REGION. MODELS VARY ON THE STRENGTH OF LOW LEVEL CONVERGENCE WITH THE GFS BEING WEAK AND THE NAM BEING MORE ROBUST. THERE SHOULD BE ENOUGH DYANIMCS....I.E. LOW LEVEL CONVERGENCE AND UPR LVL SUPPORT...TO WARRANT LIKELY POPS ATTM. LOOKS LIKE THREAT FOR SEVERE STORMS WILL BE LIMITED DUE TO WEAK INSTABILITY FORECAST AT THE TIME CONVECTION MOVES INTO OUR AREA. HOWEVER...WITH PWAT VALUES RANGING FROM 1.50 TO 1.75...LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANY THUNDERSTORM. AS FOR TEMPERATURES...HIGHS WILL PUSH INTO THE UPPER 80S TO AROUND 90 ON SATURDAY. LOWS SATURDAY NIGHT WILL RANGE FROM THE MID 60S NORTH TO NEAR 70 SOUTH. && .LONG TERM /SUNDAY THROUGH FRIDAY/... COLD FRONT IS EXPECTED TO PUSH SOUTHEASTWARD ACROSS THE FORECAST AREA BEGINNING SUNDAY MORNING...AND SHOULD HAVE CROSSED THE AREA IN ENTIRETY BY SUNDAY AFTERNOON. RAIN CHANCES WILL END WITH THE PASSAGE OF THE FRONT. RESIDUAL LOW LEVEL MOISTURE AND ASSOCIATED CLOUD COVER...COMBINED WITH COLD AIR ADVECTION THROUGHOUT SUNDAY AFTERNOON WILL RESULT IN TEMPERATURES STRUGGLING TO REACH THE LOWER 80S ACROSS THE CENTRAL AND NORTHERN ZONES. LOW TO MID 80S ARE EXPECTED IN THE SOUTHERN ZONES. HOWEVER...THESE FORECAST TEMPS MAY BE A TAD TOO HIGH IF CLOUD COVER PERSISTS. SURFACE RIDGE WILL DOMINATE OUR WEATHER WITH DRY CONDITIONS AND MOSTLY CLEAR SKIES ON TAP FOR SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. THE SURFACE RIDGE WILL SHIFT EASTWARD LATE TUESDAY AS A TROUGH APPROACHES FROM THE NORTHWEST. SOUTHERLY FLOW WILL INCREASE MOISTURE AND TEMPERATURES TUESDAY NIGHT INTO WEDNESDAY. MODELS ARE IN FAIR AGREEMENT ON BRINGING UPPER LEVEL TROUGH AND CHANCES FOR PRECIPITATION ACROSS OUR AREA SOMETIME BETWEEN EARLY WEDNESDAY MORNING AND THURSDAY MORNING. THEREFORE...HAVE INTRODUCED SLIGHT CHANCE POPS DURING THIS TIME PERIOD. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... WEAK SFC PRESSURE PATTERN ACROSS THE AREA TODAY WITH AN UPPER LEVEL DISTURBANCE TRAVERSING THE LOWER OHIO VALLEY. EXTENSIVE MID LEVEL CLOUD DECK HAS SPREAD FROM IND INTO SW OH. PRECIP OVER SOUTHERN IND HAS BEEN WANING IN INTENSITY BUT CONTINUES TO TRACK TO THE EAST. GIVEN THE STABILIZING EFFECT OF THE CLOUD COVER...HAVE ONLY INCLUDED A VCSH AT CVG/LUK. MEANWHILE A WEAK BOUNDARY EXTENDS FROM WESTERN PA TO COLUMBUS AREA DENOTED BY AGITATED CU FIELD AND DEVELOPING TSTMS OVER EASTERN OH. STILL A BIT UNCERTAIN OF COVERAGE FARTHER WEST...SO HAVE ONLY INCLUDED A CB AT CMH/LCK. FOR TONIGHT...MODELS INDICATING CLEARING TREND IN THE SKIES. MODEL MOISTURE FIELDS ARE INDICATING THE LIKELIHOOD OF SOME REDUCED VSBY. LOW LEVEL FLOW WILL BECOME SOUTHEASTERLY...WHICH IS FAVORABLE FOR FOG FORMATION AT LUK...SO HAVE TRENDED VSBY TO IFR THERE. HAVE ALSO INCLUDED TEMPO IFR AT ILN SINCE IT IS ALSO FOG PRONE. LIMITED VSBY TO MVFR ELSEWHERE. WEAK HIGH PRESSURE WILL PROVIDE VFR CONDITIONS WITH DIURNAL CU DURING THE DAYTIME HOURS SATURDAY. OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY NIGHT INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...LATTO AVIATION...SNYDER
Hazardous weather outlook, Aug 19, 3:57 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 357 PM EDT FRI AUG 19 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-202000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 357 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 3:00 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 300 PM EDT FRI AUG 19 2011 OHZ045-046-054-055-191945- DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH- 300 PM EDT FRI AUG 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION... NORTHEASTERN MADISON...NORTHWESTERN FRANKLIN AND SOUTHERN DELAWARE COUNTIES THROUGH 345 PM EDT... AT 253 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE 33 AT US ROUTE 42...OR NEAR NEW CALIFORNIA...MOVING SOUTHEAST AT 10 MPH. ADDITIONAL THUNDERSTORMS EXTENDED FROM BELLEPOINT TO WORTHINGTON. WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...THESE STORMS ARE NEARLY STATIONARY AND HEAVY RAIN CAN BE EXPECTED OVER THE SAME AREAS.. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POWELL...DUBLIN... WORTHINGTON...WESTERVILLE...UPPER ARLINGTON...MINERVA PARK AND HILLIARD. ALSO...SHAWNEE HILLS...COLUMBUS ZOO...LEWIS CENTER...ALUM CREEK STATE PARK...VALLEYVIEW...RIVERLEA...NEW ROME AND MARBLE CLIFF ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4013 8281 3992 8312 4013 8331 4029 8310 SNYDER
Special weather statement, Aug 19, 3:29 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT FRI AUG 19 2011
OHZ056-065-192015-
FAIRFIELD OH-LICKING OH-
329 PM EDT FRI AUG 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING AND
NORTHERN FAIRFIELD COUNTIES THROUGH 415 PM EDT...
AT 323 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR JERSEY...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PATASKALA...BEECHWOOD
TRAILS...GRANVILLE SOUTH...GRANVILLE...HEBRON...BUCKEYE LAKE...
FAIRFIELD BEACH...HEATH AND NEWARK.
ALSO...ETNA...ALEXANDRIA AND KIRKERSVILLE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3993 8245 3992 8246 3991 8246 3988 8248
3997 8277 4015 8275 4011 8234
ASLSpecial weather statement, Aug 19, 3:57 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT FRI AUG 19 2011
OHZ045-046-055-192100-
DELAWARE OH-FRANKLIN OH-UNION OH-
357 PM EDT FRI AUG 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...NORTHERN
FRANKLIN AND SOUTHERN DELAWARE COUNTIES THROUGH 500 PM EDT...
AT 353 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE
33 AT US ROUTE 42...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...POWELL...
WORTHINGTON AND UPPER ARLINGTON.
ALSO...SHAWNEE HILLS...COLUMBUS ZOO AND RIVERLEA ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 4014 8292 3999 8303 4009 8321 4011 8321
4011 8324 4016 8333 4024 8327Local storm report, Aug 19, 4:25 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL DUBLIN 40.12N 83.13W
08/19/2011 U0.50 INCH FRANKLIN OH PUBLIC
&&
BCLocal storm report, Aug 19, 4:28 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM FLOOD 5 NNE PLAIN CITY 40.18N 83.22W
08/19/2011 UNION OH LAW ENFORCEMENT
HIGH WATER REPORTED ON US 42 BETWEEN BELL RD AND WATKINS
RD.
&&
KURZSpecial weather statement, Aug 19, 4:33 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 433 PM EDT FRI AUG 19 2011 OHZ054-055-192115- FRANKLIN OH-MADISON OH- 433 PM EDT FRI AUG 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON AND WESTERN FRANKLIN COUNTIES THROUGH 515 PM EDT... AT 431 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF LAKE DARBY...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LAKE DARBY. ALSO...NEW ROME AND LINCOLN VILLAGE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4001 8306 3987 8317 4001 8336 4008 8331 KURZ
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:01 PM EDT | Special Weather Statement | ILN | Madison | 59 min |
| Aug 19, 2:17 PM EDT | Special Weather Statement | ILN | Licking | 28 min |
| Aug 19, 2:32 PM EDT | Special Weather Statement | ILN | Delaware | 28 min |
| Aug 19, 3:00 PM EDT | Special Weather Statement | ILN | Franklin | 45 min |
| Aug 19, 3:27 PM EDT | Areal Flood Advisory | ILN | Union | 3 hr |
| Aug 19, 3:29 PM EDT | Special Weather Statement | ILN | Licking | 46 min |
| Aug 19, 3:57 PM EDT | Special Weather Statement | ILN | Franklin | 63 min |
| Aug 19, 4:33 PM EDT | Special Weather Statement | ILN | Franklin | 42 min |
| Aug 19, 5:13 PM EDT | Special Weather Statement | ILN | Franklin | 62 min |
Nearby
Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.